# SDR AALA20150317017

- Difficulty date: March 4, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION PANEL CORRODED BETWEEN FS 727L & 847 ABOVE STRINGER 25 LT.  R & R TRANSITION PANEL SECTION IAW SRM 53-00-53-2R.
